American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[2] Misha Bialy. Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form. Quart. Appl. Math. 71 (2013) 787-796.
Abstract, references, and article information
View Article: PDF

[3] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[4] Ellery Ames, Florian Beyer, James Isenberg and Philippe G. LeFloch. Quasilinear Symmetric Hyperbolic Fuchsian Systems in Several Space Dimensions. Contemporary Mathematics 591 (2013) 25-43.
Book volume table of contents
View Article: PDF

[5] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[6] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[7] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[8] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[9] Katarzyna Saxton and Ralph Saxton. On the influence of damping in hyperbolic equations with parabolic degeneracy. Quart. Appl. Math. 70 (2012) 171-180.
Abstract, references, and article information
View Article: PDF

[10] V. G. Danilov and D. Mitrovic. Shock wave formation process for a multidimensional scalar conservation law. Quart. Appl. Math. 69 (2011) 613-634. MR 2893992.
Abstract, references, and article information
View Article: PDF

[11] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF

[12] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF

[13] Shuxing Chen. Mixed type equations in gas dynamics. Quart. Appl. Math. 68 (2010) 487-511. MR 2676973.
Abstract, references, and article information
View Article: PDF

[14] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[15] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[16] Shuxing Chen. Transonic shocks in 3-D compressible flow passing a duct with a general section for Euler systems. Trans. Amer. Math. Soc. 360 (2008) 5265-5289. MR 2415074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marko Nedeljkov. Singular shock waves in interactions. Quart. Appl. Math. 66 (2008) 281-302. MR 2416774.
Abstract, references, and article information
View Article: PDF

[18] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[19] Shuxing Chen. Mach configuration in pseudo-stationary compressible flow. J. Amer. Math. Soc. 21 (2008) 63-100. MR 2350051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Volker Elling. A possible counterexample to well posedness of entropy solutions and to Godunov scheme convergence. Math. Comp. 75 (2006) 1721-1733. MR 2240632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Haitao Fan and Tao Luo. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005) 575-600. MR 2169035.
Abstract, references, and article information
View Article: PDF

[22] V. G. Danilov and V. M. Shelkovich. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005) 401-427. MR 2169026.
Abstract, references, and article information
View Article: PDF

[23] Massimiliano D. Rosini. A phase analysis of transonic solutions for the hydrodynamic semiconductor model. Quart. Appl. Math. 63 (2005) 251-268. MR 2150772.
Abstract, references, and article information
View Article: PDF

[24] Fumioki Asakura. Wave-front tracking for the equations of isentropic gas dynamics. Quart. Appl. Math. 63 (2005) 20-33. MR 2126567.
Abstract, references, and article information
View Article: PDF

[25] Shuxing Chen. Stability of transonic shock fronts in two-dimensional Euler systems. Trans. Amer. Math. Soc. 357 (2005) 287-308. MR 2098096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jeff Groah and Blake Temple. Shock-wave solutions of the Einstein equations with perfect fluid sources: existence and consistency by a locally inertial Glimm scheme. Memoirs of the AMS 172 (2004) MR 2097533.
Book volume table of contents   

[27] De-xing Kong. Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002) 3155-3179. MR 1897395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Denis Serre. La transition vers l'instabilité pour les ondes de choc multi-dimensionnelles. Trans. Amer. Math. Soc. 353 (2001) 5071-5093. MR 1852095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael Sever. Exchange of conserved quantities in nonhyperbolic systems---An example. Proc. Amer. Math. Soc. 129 (2001) 3671-3681. MR 1860502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andrea Corli and Olivier Gues. Stratified solutions for systems of conservation laws. Trans. Amer. Math. Soc. 353 (2001) 2459-2486. MR 1814078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2